# SDR MASA20210915429

- Difficulty date: August 17, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349-477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT REAIL FROM FS349.00 TO FS477.40 AT RBL9 | NEW SEAT RAIL FROM FS 349.00 TO FS477.40 AT RBL 9.00 WAS INSTALLED PER CRJ-900 AMM 53-00-49
